It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Elle on August 08, 2000 at 11:55:50:

In Reply to: Potassium deficiency with the drug Hyzaar? posted by Niccole on June 30, 2000 at 20:32:06:

: I recently started taking Hyzaar because the Atenolol stopped working apparently. They had done bloodwork on me just prior to taking it and two weeks after they did blood work again and my potassium was down some and my CO2 was up a little. My doctor said that is a normal side effect of this drug. Anyone else know this to be the case? (he told me to start eating a banana a day)
For Nicole:

I have been taking Hyzaar for a few years now, having it prescribed by my family physician. When my cardiologist noted the change in medication he asked about my potassium intake as Hyzaar contains a diuretic. I assured him I was replenishing potassium with two 99 mg. capsules of potassium each day as I do not like bananas. Subsequent blood work during regular check ups found normal potassium levels. So if you like bananas eat them or buy supplements at your local health food store.,

Follow Ups

All times are GMT -7. The time now is 10:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!